# SDR CALA0400360

- Difficulty date: April 12, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N17663
- Make and model: Boeing 737524
- Aircraft serial: 28924
- Aircraft time: 15,467 hours, 8,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C33970
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN CABIN FLOOR INTERCOSTAL BETWEEN FS 344-360, BL 0.  A NEW INTERCOSTAL WAS INSTALLED IAW SRM 53-10-51.
